# SDR DL777010528

- Difficulty date: April 1, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 8,068 hours, 2,081 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REAR COFFEE MAKER SHORTED OUT REPLACED DISPENSER.
